# SDR AALA202103099026

- Difficulty date: March 5, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 59,337 hours, 24,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR LINER ESCAPE SLIDE SAFETY FLAG CAN NOT BE SNAPPED IN THE ARMED CONFIGURATION.  INSTALLED A NEW FASTENER SNAP ON R1 DOOR LINER IAW B737 SRM 51-40-02, OPS CHECK GOOD.
